Cymbalat withdrawls

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

owenswt
New Member


Date Joined Apr 2009
Total Posts : 1
   Posted 4/9/2009 4:55 PM (GMT -6)   
about three weeks ago, my doctor wanted to taper me off my cymblata does og 60 mg because he thought it might be causing some problems in my upper GI. I tapered off and everything from that was down hill. I have had to miss work all week, and I am dealing with these side effects: migraine, flu-like symptoms, brain zaps, sweating spells, dizziness, fatigue, I was crying at everything, becoming irritable and emotional easily, and some others that I am dealing with. This has not been fun!
I went back to the doctor and he put me back on cymbalta. My body was really tripping out on me, and I did not know how to respond.
I am back on ther cymbalta and feeling a little better even after 24 hours.
 
I would love to hear from people that have had the same things happen!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 1:14 AM (GMT -6)
There are a total of 2,884,587 posts in 316,501 threads.
View Active Threads


Who's Online
This forum has 157620 registered members. Please welcome our newest member, Asdzxco3.
243 Guest(s), 2 Registered Member(s) are currently online.  Details
pguehlka, Casey_LB


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer